# SDR FDEA2020073091712

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 104,645 hours, 20,918 cycles
- Engine: Pwa PW4462
- Engine time: 10,599 hours, 3,434 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 88,540 hours, 17,854 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE FLIGHT AT FL 360,   BANG NOISE SEVERAL TIMES, THEN FELT VIBRATION IN THROTTLE FOR NR 1 ENGINE FOLLOWED BY ENGINE NR 1 OVERTEMP FOR OIL  ABOVE REDLINE.  FOLLOWED QRH AND SHUTDOWN ENGINE.  NR 1 SHUTDOWN FINE AND WINDMILLED FOR APPROXIMATELY  40 MIN UNTIL LANDING. DECLARED AND EMERGENCY AND  HAD FIRE TRUCK SCANNED ENGINE AFTER LANDING WITH NO  PROBLEMS.
